| Model Number |
1194.3042 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided shows an inferior screw has backed out anteriorly past the screw blocking mechanism.The patient is reported to be asymptomatic and there are no plans for a revision surgery at this time.No determinations can be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a screw backed out of the plate post-operatively.There are no plans for a revision surgery.